What nursing diagnosis is most appropriate in this situation?

How many milligrams will the patient receive in one dose?
June 19, 2019
You are required to submit this assignment to LopesWrite
June 19, 2019

Question 39 A nurse is explaining to the parents of a 6-year-old child suffering from angina why nitroglycerin patches for chest pain would not be appropriate. Which of the following will the nurse include in an explanation?

A) A child has an erratic blood flow from an immature peripheral circulation, which increases drug absorption, causing an increase in adverse effects.
B) A child’s gastric pH is decreased, causing less of the drug to be absorbed from the subcutaneous skin, therefore producing more adverse effects.
C) A child has a greater body surface area, creating greater permeability resulting in an increase in absorption of topical agents, which may result in more adverse effects.
D) A child has a smaller body surface area, resulting in an increase in topical absorption, which can cause more adverse effects.

Question 40 An immunocompromised 7-year-old child was recently discharged home with a peripherally-inserted central line (PIC line) for home antibiotic therapy. He has now been brought to the emergency department by his mother and father with signs and symptoms of line sepsis.Upon questioning, the mother states that she has been removing the PIC dressing daily and washing the site with warm water and a cloth. What nursing diagnosis is most appropriate in this situation?

A) Caregiver Role Strain
B) Ineffective Family Therapeutic Regimen Management
C) Delayed Growth and Development
D) Knowledge Deficit

 

"Looking for a Similar Assignment? Get Expert Help at an Amazing Discount!"

Comments are closed.

Loading...
error: Content is protected !!
WhatsApp Chat with us on WhatsApp